Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Normalité asymptotique")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2758

  • Page / 111
Export

Selection :

  • and

A note on the standardized signed log likelihood ratioBARNDORFF-NIELSEN, O. E.Scandinavian journal of statistics. 1990, Vol 17, Num 2, pp 157-160, issn 0303-6898, 4 p.Article

An almost sure representation of sample circular medianPURKAYASTHA, S.Journal of statistical planning and inference. 1995, Vol 46, Num 1, pp 77-91, issn 0378-3758Article

Asymptotic normality of spectral estimatesDAHLHAUS, R.Journal of multivariate analysis. 1985, Vol 16, Num 3, pp 412-431, issn 0047-259XArticle

Functional jackknifing: rationality and general asymptoticsPRANAB KUMAR SEN.Annals of statistics. 1988, Vol 16, Num 1, pp 450-469, issn 0090-5364Article

Asymptotic normality of trimmed means in higher dimensionsMALLER, R. A.Annals of probability. 1988, Vol 16, Num 4, pp 1608-1622, issn 0091-1798Article

The asymptotic distribution of trimmed sumsCSORGO, S; HAEUSLER, E; MASON, D. M et al.Annals of probability. 1988, Vol 16, Num 2, pp 672-699, issn 0091-1798Article

Asymptotic normality of linear functions of concomitants of order statisticsSANDSTROM, A.Metrika (Heidelberg). 1987, Vol 34, Num 3-4, pp 129-142, issn 0026-1335Article

A note on G.R. Dolbýs unreplicated ultrastructural modelJAY GLESER, L.Biometrika. 1985, Vol 72, Num 1, pp 117-124, issn 0006-3444Article

Modification simple de l'estimateur de Pitman pour un paramètre de positionKAGAN, A. M.Teoriâ verojatnostej i eë primeneniâ. 1985, Vol 30, Num 3, pp 562-566, issn 0040-361XArticle

Local asymptotic normality of sampling experimentsMILBRODT, H.Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete. 1985, Vol 70, Num 1, pp 131-156, issn 0044-3719Article

Asymptotic efficiency and robutness of D-estimatorsVAJDA, I.Kybernetika. 1984, Vol 20, Num 5, pp 358-375, issn 0023-5954Article

Asymptotic normality of a class of nonlinear rank tests for independenceSHIRAHATA, S; WAKIMOTO, K.Annals of statistics. 1984, Vol 12, Num 3, pp 1124-1129, issn 0090-5364Article

Asymptotic normality of nearest neighbor regression function estimatesSTUTE, W.Annals of statistics. 1984, Vol 12, Num 3, pp 917-926, issn 0090-5364Article

The asymptotic behaviour of the estimated generalized least squares method in the linear regression modelVAN DER GENUGTEN, B. B.Statistica neerlandica. 1983, Vol 37, Num 3, pp 127-141, issn 0039-0402Article

On the asymptotic distribution of Cramer-von Mises one-sample test statistics under an alternativeANGUS, J. E.Communications in statistics. Theory and methods. 1983, Vol 12, Num 21, pp 2477-2482, issn 0361-0926Article

Parametric estimation for simple branching diffusion processes. IIKULPERGER, R.Journal of multivariate analysis. 1986, Vol 18, Num 2, pp 225-241, issn 0047-259XArticle

On the rate of convergence to normality for generalized linear rank statisticsPURI, M. L; MUNSUP SEOH.Annals of the Institute of Statistical Mathematics. 1985, Vol 37, Num 1, pp 51-69, issn 0020-3157Article

A condition for best asymptotic normality in a regular family of distributionsKINDERMAN, R. P; LEVY, M. S.Communications in statistics. Theory and methods. 1984, Vol 13, Num 17, pp 2173-2179, issn 0361-0926Article

Adjustement by minimum discriminant informationHABERMAN, S. J.Annals of statistics. 1984, Vol 12, Num 3, pp 971-988, issn 0090-5364Article

Asymptotic normality of the Munch numbersMCGREGOR, J. R.Scandinavian journal of statistics. 1988, Vol 15, Num 4, pp 299-301, issn 0303-6898Article

Approximation des statistiques U non dégénéréesKOROLYUK, V. S; BOROVSKIKH, YU. V.Teoriâ verojatnostej i eë primeneniâ. 1985, Vol 30, Num 3, pp 417-426, issn 0040-361XArticle

Bounds and expansions for Fisher information when the moments are knownJARRETT, R. G.Biometrika. 1984, Vol 71, Num 1, pp 101-113, issn 0006-3444Article

Generalized L-, M-, and R-statisticsSERFLING, R. J.Annals of statistics. 1984, Vol 12, Num 1, pp 76-86, issn 0090-5364Article

Empirical Bayes estimation in finite population samplingGHOSH, M; MEEDEN, G.Journal of the American Statistical Association. 1986, Vol 81, Num 396, pp 1058-1062, issn 0162-1459Article

Sur une généralisation des statistiques décomposablesIVANOV, V. A.Teoriâ verojatnostej i eë primeneniâ. 1985, Vol 30, Num 4, pp 786-790, issn 0040-361XArticle

  • Page / 111